# SDR DXTA2024070612274

- Difficulty date: July 5, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0359
- Aircraft time: 736 hours, 494 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM KHND RECEIVED A GEAR DISAGREE N WITH AMBER X OVER NOSE GEAR INDICATING NOT RETRACTED. CHECKLISTS WERE RUN WITH GEAR BLOWDOWN PULLED, RECEIVED 3 GREEN INDICATION AND LANDED UNEVENTFULLY.    REMOVED FAULTY NLG UPLOCK SWITCH AND REPLACED WITH A CUSTOMER SUPPLIED NEW NLG UPLOCK SWITCH IAW AMM 32-32-10 OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED.
